Large orders of 1/n-expansion for multidimensional problems

V. S. Popov, A. V. Sergeev

    Research output: Contribution to journalArticle

    18 Citations (Scopus)

    Abstract

    The asymptotics of large orders of the 1/n-expansion is investigated fof dimensional problems of quantum mechanics and atomic physics, including those with separable variables (the hydrogen molecular ion H2+), and those where separation of variables is impossible (a hydrogen atom in electric and magnetic fields). It is shown that the parameters of the asymptotics can be found by means of calculating sub-barrier trajectories with the help of the "imaginary time" method, as well as by solution of the eikonal equation.

    Original languageEnglish
    Pages (from-to)165-172
    Number of pages8
    JournalPhysics Letters A
    Volume193
    Issue number2
    DOIs
    Publication statusPublished - 26 Sep 1994

      Fingerprint

    ASJC Scopus subject areas

    • Physics and Astronomy(all)

    Cite this